Help I’m losing my hair from tane!

I finished my course with tane about a month and a half ago and my hair is seriously falling out. I started the course with thick healthy hair and now every time I brush, wash or simply touch my hair It seems to fall out. I’m talking a couple handfulls a day. I don’t have any significant bald spots but their is alot of thinning out of the hair going on and some small patches on my scalp I still have a full head of hair but I am afraid of what my future may be if this keeps on happening. can anybody offer any advice or products/vitamins that I should be using. Thank you so much

Jamie
:cry

Related Acne Archive Posts & Questions

One thought on “Help I’m losing my hair from tane!

  1. Hi Jamie,

    I wish I could say something to make you feel better. All I can say is this… IT WILL GET BETTER. I was on two cycles of accutane. After my first, my hair grew so fast and was SO thick, it was beautiful. A couple of years later when I started breaking out again, I decided to start another cycle. Except this time when I got off of the drug, my hair started thinning! Now, I wasn’t bald or anything .. But it was definately and noticably thinner. I was 17 and using rogain. It was awful finally feeling confident about my skin then having to worry balding.. PLEASE!! But, after time went on, and my body adapted to life w.o chemicals, my hair started growing normally again.. And now my hair is just fine!

    if you decide to start using vitimans, make sure you read the ingrediants. Like, if it’s for “hair, skin, and nails”, it could have iodine in it.. which is super bad for the skin. I use something called “Shin Min”, you can pretty much buy it at any supplements store (gnc, super supplements, ect). I actually just started using it a couple of months ago.. But the results have been great.

Comments are closed.